CureZone   Log On   Join
Re: How can I recover? (Please help)
 
natway Views: 21,950
Published: 9 years ago
 
This is a reply to # 1,990,077

Re: How can I recover? (Please help)


"due to suicidal thoughts and depression, among other side effects that I was told would be temporary."

They told you developing suicidal thoughts and Depression would be normal??? You should sue the f*ck out of them.

Anyways, since Accutane is a form of vitamin A, I'm thinking it gave you basically Vit A poisoning. Look into detoxing your liver.

Also look into adopting closer to an 80-10-10 diet that's lower in protein and low in fat. Stop taking any oils. Include plenty of leafy greens.

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

2.266 sec, (1)